Skip to Main content Skip to Navigation
Journal articles

The cluster and dual canonical bases of Z[x(11), ..., x(33)] are equal

Abstract : The polynomial ring Z[x(11), ..., x(33)] has a basis called the dual canonical basis whose quantization facilitates the study of representations of the quantum group U-q(sl(3) (C)). On the other hand, Z[x(1 1), ... , x(33)] inherits a basis from the cluster monomial basis of a geometric model of the type D-4 cluster algebra. We prove that these two bases are equal. This extends work of Skandera and proves a conjecture of Fomin and Zelevinsky.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:37:30 PM
Last modification on : Wednesday, June 26, 2019 - 2:48:03 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:20:34 PM


Files produced by the author(s)


  • HAL Id : hal-00990455, version 1



Brendon Rhoades. The cluster and dual canonical bases of Z[x(11), ..., x(33)] are equal. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (5), pp.97-124. ⟨hal-00990455⟩



Record views


Files downloads